MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 12CM IQ MICRO CLAW; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO 12CM IQ MICRO CLAW; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 550025B315
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a jawbone osteotomy, a patient had a burn injury on the mouth corner.An antibiotic ointment was prescribed to treat the burn by keeping the area moist.The burn will not need additional treatment and no infection was observed.The procedure was completed successfully without a delay.No medical intervention was reported.
 
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during a jawbone osteotomy, a patient had a burn injury on the mouth corner.An antibiotic ointment was prescribed to treat the burn by keeping the area moist.The burn will not need additional treatment and no infection was observed.The procedure was completed successfully without a delay; no medical intervention was reported.
 
Additional Manufacturer Narrative
Second degree burn.The quality investigation is complete.

Brand Name
12CM IQ MICRO CLAW
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16625938
Report Number3015967359-2023-00613
Device Sequence Number4457783
Product Code LFL
UDI-Device Identifier37613327422383
UDI-Public37613327422383
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Catalogue Number550025B315
Device Lot Number21356027
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale